# SDR SIMA202005110001

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564091001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN WITH TDMI 900T5355 TO ACCOMPLISH PERMANENT REPAIR OF REAR FUSELAGE I SKIN DENT BETWEEN FR 72-73A AND STRINGER 13R-14R IAW ERS-EM-53DF-3460 PART C-C/A-ACCOMPLISHED PERMANENT REPAIR OF REAR FUSELAGE 1 SKIN DENT BETWEEN FR 72-73A AND STGR 13R-14R IAW ERS-EM-53MR-4110 AND ERS-EM-53DF-3460 PART C
